Generalized Tchakaloff's theorem for semi-spectral measures

Lih Chung Wang*, Chih-Rung Chen

*Corresponding author for this work

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We proved the existence of exact quadrature formulae with semipositive definite coefficient matrices for polynomials of prescribed degree in n variables and with respect to a semi-spectral measure. Our proof could be viewed as a direct translation (generalization) of Putinar's result on the existence of quadrature formulae for a positive measure without compact support.

Original languageEnglish
Pages (from-to)2201-2207
Number of pages7
JournalProceedings of the American Mathematical Society
Volume131
Issue number7
DOIs
StatePublished - 1 Jul 2003

Fingerprint Dive into the research topics of 'Generalized Tchakaloff's theorem for semi-spectral measures'. Together they form a unique fingerprint.

  • Cite this